MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; FEMUR, NONPOROUS, 3D, SIZE6, LT

ENCORE MEDICAL L.P. 3D KNEE; FEMUR, NONPOROUS, 3D, SIZE6, LT
Model Number 391-09-606
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/22/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported after learning about a potential device related event following a review of clinical study records.The internal standard operating procedure for complaint reporting has been updated to reflect a requirement for all clinical study events to be handled in the same manner as all product complaints.
 
Event or Problem Description
Reported incident - due to left knee failure, limited range of motion.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to left knee failure.The previous surgery and the revision detailed in this investigation occurred 1.2 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.This analysis is limited in scope as the devices associated with this event were not returned to djo surgical - (b)(6) for examination.If additional information regarding the event is submitted at a future date, this analysis will be re-evaluated.A review of the device history records (dhr) shows that the reported devices used in the primary surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the devices that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of use during the primary surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are in need of review.The root cause of this event is due to left knee failure - limited range of motion (rom).There were no findings during this analysis that indicate that the reported devices were defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE
Common Device Name
FEMUR, NONPOROUS, 3D, SIZE6, LT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7397356
Report Number1644408-2018-00291
Device Sequence Number1753932
Product Code MBH
UDI-Device Identifier00888912118866
UDI-Public(01)00888912118866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Model Number391-09-606
Device Catalogue Number233-01-106
Device Lot Number54042692
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-026, LOT 54035988; 130-03-026, LOT 54035988; 233-01-106, LOT 54042692; 323-01-104, LOT A1000000; 323-01-104, LOT A1000000; 391-09-606, LOT 54015533; 130-03-026, LOT 54035988; 233-01-106, LOT 54042692; 323-01-104, LOT A1000000
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight87